# SDR GN0A07032012

- Difficulty date: July 3, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N651CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 29,930 hours, 37,777 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE LEFT MAIN GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM TNN.  CREW SELECTED THE LANDING GEAR DOWN AND ALL THREE GEAR INDICATED DOWN AND LOCKED.  THE AIRCRAFT RETURNED TO TNN AND LANDED WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM WITH THE AIRCRAFT ON JACKS.  THE PROBLEM ONLY OCCURRED IN FLIGHT.  THE LEFT GEAR RETRACT ACTUATOR AND SYSTEM CHECKED NORMAL ON THE GROUND.  FLIGHT TEST WAS CONDUCTED WITH SYSTEM WORKING NORMAL.
